Ghent University Academic Bibliography

Advanced

Drinfeld modular forms of weight one.

Gunther Cornelissen (1997) JOURNAL OF NUMBER THEORY. 67(2). p.215-228
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
JOURNAL OF NUMBER THEORY
J. Number Theory
volume
67
issue
2
pages
215-228 pages
Web of Science type
Article
Web of Science id
000071050000008
ISSN
0022-314X
language
English
UGent publication?
yes
classification
A1
id
175900
handle
http://hdl.handle.net/1854/LU-175900
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:08
@article{175900,
  author       = {Cornelissen, Gunther},
  issn         = {0022-314X},
  journal      = {JOURNAL OF NUMBER THEORY},
  language     = {eng},
  number       = {2},
  pages        = {215--228},
  title        = {Drinfeld modular forms of weight one.},
  volume       = {67},
  year         = {1997},
}

Chicago
Cornelissen, Gunther. 1997. “Drinfeld Modular Forms of Weight One.” Journal of Number Theory 67 (2): 215–228.
APA
Cornelissen, Gunther. (1997). Drinfeld modular forms of weight one. JOURNAL OF NUMBER THEORY, 67(2), 215–228.
Vancouver
1.
Cornelissen G. Drinfeld modular forms of weight one. JOURNAL OF NUMBER THEORY. 1997;67(2):215–28.
MLA
Cornelissen, Gunther. “Drinfeld Modular Forms of Weight One.” JOURNAL OF NUMBER THEORY 67.2 (1997): 215–228. Print.